MathSciNet Relay Station
MathSciNet bibliographic data
MR2078795 (2005b:83024) 83C20 (83C50)
Bronnikov, K. A.; Chudayeva, E. N.; Shikin, G. N. Magneto-dilatonic Bianchi-I cosmology: isotropization and singularity problems. Classical Quantum Gravity 21 (2004), no. 14, 3389–3403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement